# SDR SWAA2021091500054

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 929 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS929 RBL22 WL175. ; / [01] VERIFIED APPLICABILITY OF SRM 53-70-53-0I-2FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS929 RBL22 WL175 IAW SRM 51-10-02-0G-0; P/N 147A7501-17 IN AREA 1''X.5''X0.018''DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A.; [03] CORRECTED MEASUREMENTS; [04] REPAIR BY REPLACEMENT; [05] VERIFIED REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS929 RBL22 WL175 IAW SRM 51-10-02-0G-0; P/N 147A7501-17 IN AREA 1''X.5''X0.018''DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A.; [06] REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 TO BS947.5 RBL22 WL175 IAW SRM 51-40-02-0G-0; [07] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005ZD3N; [08] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q005ZD3N; [09] VERIFIED DISCREPENCY TO BE COMPLETED ON FAULT TTG8Q005ZD3N
